Team publications

Last update on October 17, 2022

Yellow: our students
Orange: our postdocs
Red: PI


V. Kala, L. Šíma, On generators of commutative semifields
A. Fazzari, A survey on a weighted one-level density of families of L-functions
D. Gil-Muñoz, The ring of integers of Hopf-Galois degree p extensions of p-adic fields with dihedral normal closure, arxiv
T. Crespo, D. Gil-Muñoz, A. Rio, M. Vela, Left braces of size 8p, arxiv
J. Glivická, E. Sgallová, J. Šaroch, Controlling distribution of prime sequences in discretely ordered principal ideal subrings of Q[x], arxiv
P. Miska, J. Tóth, B. Żmija, On distribution of subsequences of primes having prime indices with respect to the (R)-densness and convergence exponent, arxiv
V. Kala, P. Yatsyna, On Kitaoka’s conjecture and lifting problem for universal quadratic forms, arxiv
A. Fazzari, A weighted one-level density of families of L-functions, arxiv
J. Kerner, P. Yatsyna, On the spectral gap of the path graph in the limit of large volume, arxiv
M. Raška, Representing multiples of m in real quadratic fields as sums of squares, arxiv
M. Tinková, On the Pythagoras number of the simplest cubic fields, arxiv

M. Doležálek, Quaternions and universal quadratic forms over number fields, arxiv
M. Tinková, E. Waxman, M. Zindulka, Artin Twin Primes, arxiv
K. Zemková, Composition of Bhargava’s Cubes over Number Fields, arxiv
D. Lachman, Distance formulas in Bruhat-Tits building of SL_d(Q_p), arxiv
T. Crespo, D. Gil-Muñoz, A. Rio, M. Vela, Inducing braces and Hopf Galois structures, arxiv
M. Bordignon, D. R. Johnston, V. Starichkova, An explicit version of Chen’s theorem, arxiv
G. Cherubini, A. Fazzari, Hyperbolic angles from Heegner points, arxiv

To appear

G. Cherubini, P. Yatsyna, Cyclic polytope of the simplest cubic fields, Discrete Comput Geom, arxiv, journal
V. Kala, P. Yatsyna, On Kitaoka’s conjecture and lifting problem for universal quadratic forms, Bull. Lond. Math. Soc., arxiv
M. TinkováTrace and norm of indecomposable integers in cubic orders, Ramanujan J., arxiv
G. Cherubini, A. Fazzari, A. Granville, V. Kala, P. Yatsyna, Consecutive real quadratic fields with large class numbers, Int. Math. Res. Not. IMRN, arxiv, journal
R. Chen, Y. Kim, J. Lichtman, S. J. Miller, A. Shubina, S. Sweitzer, E. Waxman, E. Winsor, J. Yang, A Refined Conjecture for the Variance of Gaussian Primes across Sectors, Experiment. Math., arxiv, journal
Z. Masáková, T. Vávra, F. Veneziano, Finiteness and periodicity of continued fractions over quadratic number fields, Bull. Soc. Math. Fr., arxiv
V. Kala, M. Tinková, Universal quadratic forms, small norms and traces in families of number fields, Int. Math. Res. Not. IMRN, arxiv, journal
V. Kala, Number fields without universal quadratic forms of small rank exist in most degrees, Math. Proc. Cambridge Philos. Soc., arxiv, journal
J. Krásenský, M. Raška, E. Sgallová, Pythagoras numbers of orders in biquadratic fields, Expo. Math., arxiv, journal
J. Krásenský, P. Yatsyna, On quadratic Waring’s problem in totally real number fields, Proc. Amer. Math. Soc., arxiv

Published 2022

J. Krásenský, A cubic ring of integers with the smallest Pythagoras number, Arch. Math. (Basel) 118 (2022), 39–48, arxiv, journal
G. Cherubini, H. Wu, G. Zábrádi, On Kuznetsov–Bykovskii’s formula of counting prime geodesics, Math. Z. 300 (2022), 881–928, arxiv, journal
E. Pelantová, T. Vávra, On positional representations of integer vectors, Linear Algebra Appl. 633 (2022), 316–331, arxiv, journal
T. Hejda, V. Kala, Ternary quadratic forms representing a given arithmetic progression, J. Number Theory 234 (2022), 140–152, arxiv, journal
D. Gil-Muñoz, A. Rio, Hopf Galois module structure of quartic Galois extensions of Q, J. Pure Appl. Algebra 226 (9) (2022), 107045, arxiv, journal
G. Cherubini, P. Yatsyna, Potential energy of totally positive algebraic integers, J. Math. Anal. Appl. 516 (2) (2022), 126518, arxiv, journal

Published 2021

M. Tinková, Arithmetics in number systems with cubic base, Publ. Math. Debrecen 99 (2021), 25–50, arxiv, journal
K. Zemková, Composition of binary quadratic forms over number fields, Math. Slovaca 71(6) (2021), 1339–1360, arxiv, journal
G. R.W. Greaves, J. Syatriadi, P. Yatsyna, Equiangular lines in low dimensional Euclidean spaces, Combinatorica 41 (2021), 839–872, arxiv, journal
B. Faye, L. Matthiesen, D. Schindler, M. Tinková, K. Zemková, Integers represented by ternary quadratic forms, WINE III, Springer International Publishing (2021), 207–231, book
V. Kala, P. Yatsyna, Lifting problem for universal quadratic forms, Adv. Math. 377 (2021), 107497, arxiv, journal
E. Waxman, Lower Order Terms for the One Level Density of a Symplectic Family of Hecke L-Functions, J. Number Theory 221 (2021), 447–483, arxiv, journal
T. Vávra, Periodic representations in Salem bases, Israel J. Math. 242 (2021), 83–95, arxiv, journal

Published 2020

T. Hejda, V. Kala, Additive structure of totally positive quadratic integers, Manuscripta Math. 163 (2020), 263–278, arxiv, journal
M. Tinková, P. Voutier, Indecomposable integers in real quadratic fields, J. Number Theory 212 (2020), 458–482, arxiv, journal
J. Krásenský, M. Tinková, K. Zemková, There are no universal ternary quadratic forms over biquadratic fields, Proc. Edinb. Math. Soc. 63 (2020), 861–912, arxiv, journal
V. Kala, P. Yatsyna, Sums of squares in S-integers, New York J. Math. 26 (2020), 1145–1154, arxiv, journal

Published 2019

V. Kala, J. Svoboda, Universal quadratic forms over multiquadratic fields, Ramanujan J. 48 (2019), 151–157, arxiv, journal
V. Kala, T. Vávra, Periodic representations in algebraic bases, Monatsh. Math. 188 (2019), 109–119, arxiv, journal
M. Čech, D. Lachman, J. Svoboda, M. Tinková, K. Zemková, Universal Quadratic Forms and Indecomposables over Biquadratic Fields, Math. Nachr. 292 (2019), 540–555, arxiv, journal

Published 2018

V. Blomer, V. Kala, On the rank of universal quadratic forms over real quadratic fields, Doc. Math. 23 (2018), 15–34, arxiv, journal
T. Hejda, W. Steiner, Beta-expansions of rational numbers in quadratic Pisot bases, Acta Arith. 183 (2018), 35–51, arxiv, journal
T. Hejda, Multiple tilings associated to d-Bonacci beta-expansions, Monatsh. Math. 187 (2018), 275–291, arxiv, journal
A. Dahl, V. Kala, Distribution of class numbers in continued fraction families of real quadratic fields, Proc. Edinb. Math. Soc. 61 (2018), 1193–1212, arxiv, journal

above Gondla village